International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 694-694

Corrigendum: A note on selfe-conjugate n-color partitions

A. K. Agarwal

Department of Mathematics, Panjab University, Chandigarh 160014, India

Copyright © 1998 A. K. Agarwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.